# SDR AALA202101269017

- Difficulty date: January 24, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,575 hours, 7,975 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Stay
- Part number: 201660001030
- Part serial: 14B29337
- Condition: Worn
- Location: Lt Mlg
- Part time: 20,575 hours, 7,975 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  LEFT HAND MAIN LANDING GEAR SIDE STAY UPPER AND LOWER CARDN PINS HAVE EXCESSIVE PLAY DUE TO THE SIDE STAY BEING WORN.  REPLACED SIDE STAY, PER AMM 32-11-18 AND 32-11-16.
